# SDR UPS97223212

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 653414422
- Condition: Corroded
- Location: Bs 820-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK EXPANSION LINK STA 850 TO 820 LBL 45 UNDER NUT PLATES AREAS MARKED.  CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED EXPANSION LINK IAW SRM 51-30-2, 51-30-5, 51-10-1.
